Vol. 80, No. 1, 1979

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On 2-dimensional CW-complexes with a single 2-cell

Sushil Jajodia

Vol. 80 (1979), No. 1, 191–203
Abstract

In this paper we are interested in finite connected 2-dimensional CW-complexes, each with a single 2-cell. We show any two such complexes have the same homotopy type if their fundamental groups are isomorphic. In fact, there is a homotopy equivalence inducing any isomorphism of the fundamental groups. We also study the homotopy factorizations of such spaces into finite sums.

Mathematical Subject Classification 2000
Primary: 57M20
Secondary: 55P15, 57M05
Milestones
Received: 15 February 1977
Revised: 10 April 1978
Published: 1 January 1979
Authors
Sushil Jajodia